# SDR UALA2012071903917

- Difficulty date: July 18, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 64,343 hours, 23,707 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 OTBD THRUST REVERSER HALF HAS DAMAGE.  REMOVED THRUST REVERSER HALF.  INSTALLED REVERSER HALF.
